BibTeX record journals/ijfcs/MantaciMR10

download as .bib file

@article{DBLP:journals/ijfcs/MantaciMR10,
  author    = {Roberto Mantaci and
               Sabrina Mantaci and
               Antonio Restivo},
  title     = {Balance Properties and Distribution of Squares in Circular Words},
  journal   = {Int. J. Found. Comput. Sci.},
  volume    = {21},
  number    = {4},
  pages     = {647--664},
  year      = {2010},
  url       = {https://doi.org/10.1142/S0129054110007477},
  doi       = {10.1142/S0129054110007477},
  timestamp = {Sat, 27 May 2017 14:23:38 +0200},
  biburl    = {https://dblp.org/rec/journals/ijfcs/MantaciMR10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics